A difference scheme on a mesh of characteristic surface elements for the solution of a two-dimensional problem of gas dynamics
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2168-2170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a20,
author = {P. A. Vakulchik},
title = {A difference scheme on a mesh of characteristic surface elements for the solution of a two-dimensional problem of gas dynamics},
journal = {Differencialʹnye uravneni\^a},
pages = {2168--2170},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a20/}
}
TY - JOUR AU - P. A. Vakulchik TI - A difference scheme on a mesh of characteristic surface elements for the solution of a two-dimensional problem of gas dynamics JO - Differencialʹnye uravneniâ PY - 1985 SP - 2168 EP - 2170 VL - 21 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_12_a20/ LA - ru ID - DE_1985_21_12_a20 ER -
%0 Journal Article %A P. A. Vakulchik %T A difference scheme on a mesh of characteristic surface elements for the solution of a two-dimensional problem of gas dynamics %J Differencialʹnye uravneniâ %D 1985 %P 2168-2170 %V 21 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1985_21_12_a20/ %G ru %F DE_1985_21_12_a20
P. A. Vakulchik. A difference scheme on a mesh of characteristic surface elements for the solution of a two-dimensional problem of gas dynamics. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2168-2170. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a20/